| Model Number |
03710620 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Codes |
No Consequences Or Impact To Patient (2199); No Known Impact Or Consequence To Patient (2692)
| Date of Event |
06/01/2017
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when the rod template was bending, it was broken in two.Additional information indicated; the reported event occurred over the patient's cavity.
Additional Manufacturer Narrative
The reported event of rod fracture was confirmed via correspondence with the sales representative.The device was not returned and a valid lot number was not provided therefore manufacturing history could not be reviewed.Due to the device not being returned, a definite root cause cannot be determined.
Event or Problem Description